U.S. doctors online nowAsk doctors free
GB
A 23-year-old female asked:

can i take naproxen 250mg with tramadol 50mg as i have ran out of ibuprofen 500mg and the pain in ankle is 10/10 pain also taking prednisolone 5mg x8 time in the morning will that have any affect?

4 doctor answers5 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Nsaids: Naprosyn (naproxen) and Ibuprofen are both NSAIDS, so you can not take both, but you may take naprosyn (naproxen) as instructed to instead of the Ibuprofen,..BUT note, it is important for continuity of care and good pt/Dr relations to inform your treating Doctor of the medications you are taking so they can be properly documented and that allows the Doctor to know how you are and stay in tuned with your case.
Dr. David Lipkin
Internal Medicine 52 years experience
Not advisable: It's generally not advisable to take NSAIDS like naproxen and ibuprofen when you are on corticosteroids such as prednisolone because of the increased risk of gastric ulceration and gastrointestinal bleeding. Consult your physician and if he or she advises that your should take both types of medication together ask him to prescribe a proton pump inhibitor to reduce risk of gastric ulceration.
Dr. Stephen Southard
Internal Medicine 15 years experience
For most you: Can take naproxen and tramadol together. Again for most you can even take all three(including the prednisolone) without too much issue, but you should be very careful to protect your stomach as naproxen and prednisolone could increase the chance of developing inflammation of the stomach lining and possible bleeding. Take the naproxen with food. Zantac (ranitidine) or Prilosec can help protect your stomach.
Dr. Jeffrey Kass
Podiatry 28 years experience
The naproxen can: substitute for the ibuprofen but the question is why do yo have so much pain? that needs to be looked at and fixed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 44-year-old member asked:

Will potassium and sodium deficiency cause muscle pain and strain?

1 doctor answer1 doctor weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Potassium yes: It is very common to experience muscular problems with low potassium but not all causes of cramps, muscle pain or strain are due to low potassium. Low sodium is less likely to be associated to muscle pain and strain.
A 29-year-old member asked:

Does relief of chest pain with nitroglycerin mean coronary artery disease?

2 doctor answers3 doctors weighed in
Dr. Charles Jost
Cardiology 36 years experience
No: No, it is non-specific. Chest pain from gi, gastrointestinal, conditions is also relieved with nitroglycerine at times. For example, esophageal spasm. If you are experiencing this pain, you must seek medical attention to evaluate your situation.
DE
A 29-year-old member asked:

I have lower back pain, itching all over , frequent fevers, im loosing weight without dieting, deformed hands, lower spine intensive pain.Trouble walk?

3 doctor answers7 doctors weighed in
Dr. Shelby Terstriep
Internal Medicine 20 years experience
Needs workup: Boy, it sounds like you've have a lot of issues that have come up. I would see your physician this week. Many things will need to be looked into including infection, inflammatory conditions (i.e. Autoimmune diseases), and malignancies. Please get help and good luck.
TX
A 45-year-old male asked:

With painful periods w/large clots, the ob gyn did a endometrial biopsy. After 4 days, i'm still spotting/bleeding w/pain after walking little. Ideas?

2 doctor answers4 doctors weighed in
Dr. LUIS IRIZARRY
A Verified Doctoranswered
A US doctor answeredLearn more
See your gyn: See your gyn. That's what i would do. Gyn is in a better position to evaluate, and manage this particular issue.
A 40-year-old member asked:

How do I stop my leg muscle spasms? Take potassium? Take magnesium? What else?

1 doctor answer1 doctor weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
?Restless leg syndro: This could be a sign of restless leg syndrome but it first requires evaluation to help determine the cause which could be due to electrolytes, hormones, nerve (central or peripheral), or other disease processes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.